# SDR CA111013002

- Difficulty date: October 9, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 36,916 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010477
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT, NOTICED A LOSS OF HYD FLUID ON THE NR 2 SYS CAUSING THE ISO VALVE INDICATION.  DIVERTED, MX BASE, WHERE NO NOSE GEAR SAFE INDICATION WAS PRESENT.  PULLED THE ALTERNATE RELEASE FOR THE NOSE GEAR AND GOT THE SAFE INDICATION AND LANDED WITH NO INCIDENTS.  UPON INVESTIGATION FOUND THE NR 2 ENGINE DRIVEN PUMP SUPPLY LINE, PN: 82970010-447 WITH EXTERNAL LEAK.  REPLACED LINE AND ACFT RETURNED TO SERVICE.
